Volume 19, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
An infinite-rank summand of topologically slice knots

Jennifer Hom

Geometry & Topology 19 (2015) 1063–1110
Abstract

Let CTS be the subgroup of the smooth knot concordance group generated by topologically slice knots. Endo showed that CTS contains an infinite-rank subgroup, and Livingston and Manolescu-Owens showed that CTS contains a 3 summand. We show that in fact CTS contains a summand. The proof relies on the knot Floer homology package of Ozsváth–Szabó and the concordance invariant ε.

Keywords
Heegaaard Floer homology, concordance
Mathematical Subject Classification 2010
Primary: 57N70, 57R58
Secondary: 57M25
References
Publication
Received: 28 October 2013
Revised: 16 May 2014
Accepted: 20 June 2014
Published: 10 April 2015
Proposed: Peter S Ozsváth
Seconded: Cameron Gordon, Tomasz Mrowka
Authors
Jennifer Hom
Department of Mathematics
Columbia University
2990 Broadway
New York, NY 10027
USA